# SDR AALA202503203090

- Difficulty date: February 22, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: D5237262020200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR LOCKING MECHANISM ECCENTRIC BOLT NUMBER 2 AT BS 950. REPLACED BOLT PER AMM 52-31-32.
